# SDR CA081001008

- Difficulty date: August 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 39,802 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Relay
- Part number: XD4N
- Condition: Failed
- Location: Deice System
- Part time: 40,935 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT FROM FL250, AS POWER WAS REDUCED BELOW 30 PERCENT TORQUE.  WHEN DESCENDING THROUGH 23000` CABIN STARTED TO CLIMB RAPIDLY. DE-ICE PRESSURE CAUTION LIGHT ILLUMINATED.  NO LOUD NOISES OR SQUEALS.  MX INVESTIGATION FOUND RELAY 2121-K6 AT FAULT.  RELAY REPLACED, ACFT RETURNED TO SERVICE. (NOTE: PART IS CONSIDERED AN EXPENDABLE AND TIMES NOT TRACKED, TIMES PROVIDED ARE AIRFRAME TIMES)
